Universidad Complutense de Madrid
E-Prints Complutense

Generalized Thom's lemma in semianalytic geometry

Impacto

Downloads

Downloads per month over past year



Ruiz Sancho, Jesús María and Fernández, Fernando and Recio, Tomás (1987) Generalized Thom's lemma in semianalytic geometry. Bulletin of the Polish Academy of Sciences. Mathematics, 35 (5-6). pp. 297-301. ISSN 0239-7269


URLURL Type
http://journals.impan.gov.pl/ba/Organisation


Abstract

The paper contains a technical but useful theorem about stratification of semianalytic sets


Item Type:Article
Uncontrolled Keywords:Analytic function germs; semianalytic sets
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21172
Deposited On:29 Apr 2013 17:28
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page